Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1988, Volume 75, Number 1, Pages 18–25 (Mi tmf4663)  

This article is cited in 6 scientific papers (total in 6 papers)

On straightening the characteristics of a quasilinear second-order equation

F. Kh. Mukminov
Full-text PDF (810 kB) Citations (6)
References:
Abstract: An invertible transformation that preserves the class of quasilinear second-order equations is proposed. Necessary and sufficient conditions are found under which this transformation carries a quasilinear equation into an equation with straight characteristics. For one quasilinear equation the general solution is found by means of the transformation. Examples of Lagrangians of the form L(u,uxuy) possessing conservation laws of high order are given.
Received: 26.11.1986
English version:
Theoretical and Mathematical Physics, 1988, Volume 75, Issue 1, Pages 340–345
DOI: https://doi.org/10.1007/BF01017167
Bibliographic databases:
Language: Russian
Citation: F. Kh. Mukminov, “On straightening the characteristics of a quasilinear second-order equation”, TMF, 75:1 (1988), 18–25; Theoret. and Math. Phys., 75:1 (1988), 340–345
Citation in format AMSBIB
\Bibitem{Muk88}
\by F.~Kh.~Mukminov
\paper On straightening the characteristics of a~quasilinear second-order equation
\jour TMF
\yr 1988
\vol 75
\issue 1
\pages 18--25
\mathnet{http://mi.mathnet.ru/tmf4663}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=955664}
\zmath{https://zbmath.org/?q=an:0684.35005}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 75
\issue 1
\pages 340--345
\crossref{https://doi.org/10.1007/BF01017167}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1988U172800002}
Linking options:
  • https://www.mathnet.ru/eng/tmf4663
  • https://www.mathnet.ru/eng/tmf/v75/i1/p18
  • This publication is cited in the following 6 articles:
    1. S. Ya. Startsev, “On Bäcklund Transformations Preserving the Darboux Integrability of Hyperbolic Equations”, Lobachevskii J Math, 44:5 (2023), 1929  crossref
    2. Ferapontov E.V. Moss J., “Linearly Degenerate Partial Differential Equations and Quadratic Line Complexes”, Commun. Anal. Geom., 23:1 (2015), 91–127  isi
    3. S. I. Svinolupov, V. V. Sokolov, “Factorization of evolution equations”, Russian Math. Surveys, 47:3 (1992), 127–162  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. L Bombelli, W E Couch, R J Torrence, “Solvable systems of wave equations and non-Abelian Toda lattices”, J. Phys. A: Math. Gen., 25:5 (1992), 1309  crossref
    5. E. V. Ferapontov, “Integration of weekly nonlinear semi-hamiltonian systems of hydrodynamic type by methods of the theory of webs”, Math. USSR-Sb., 71:1 (1992), 65–79  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. A. Andreev, “Matrix sine-Gordon equation”, Theoret. and Math. Phys., 84:3 (1990), 920–929  mathnet  mathnet  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:955
    Full-text PDF :146
    References:85
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025